# SDR AALA20091124TUL04

- Difficulty date: November 24, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N629AA
- Make and model: Boeing 757223
- Aircraft serial: 24587
- Aircraft time: 60,834 hours, 21,664 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Gouged
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 DOOR HANDLE PAN GOUGED.  REMOVED AND REPLACED HANDLE PAN PER ESO 90283
